A short proof of the Buchstaber-Rees theorem

H. M. Khudaverdian, Th Th Voronov

    Research output: Contribution to journalArticlepeer-review


    We give a short proof of the Buchstaber-Rees theorem concerning symmetric powers. The proof is based on the notion of a formal characteristic function of a linear map of algebras. © 2011 The Royal Society.
    Original languageEnglish
    Pages (from-to)1334-1345
    Number of pages11
    JournalPhilosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
    Issue number1939
    Publication statusPublished - 28 Mar 2011


    • Berezinian (superdeterminant)
    • Frobenius recursion
    • Maps of algebras
    • n-homomorphism
    • p|q-homomorphism
    • Symmetric powers


    Dive into the research topics of 'A short proof of the Buchstaber-Rees theorem'. Together they form a unique fingerprint.

    Cite this